ISSN: 1813-0410

Author : A. Mohammed, Hussam


Summation of the Power Series

Hussam A. Mohammed; Mohammed Z. Ramadan

journal of kerbala university, Volume 7, Issue 1, Pages 236-246

In this paper we development Gauss's idea which put mathematical structure for summation from natural numbers . We introduce mathematical structures for summation of the power series from natural numbers (where natural numbers) and prove these structures by using mathematical induction. Finally introduce common structure for any .